# SDR CALA9700146

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME CRACKED AND BENT AT STA 987, BL ZERO - RBL 10.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-10-4 AND 51-30-2.
